Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-12-2005, 06:00 AM
Simira
Guest
 
Posts: n/a
Default Severe Headaches

I started using the patch because i was having irregular periods, and wanted to be protected for awhile against getting pregnant. But these headaches are off the wall. They are so severe, they mess with my vision and I begin to cry from the pain.Will this eventually go away? Or should I discontinue the patch and work on something else?
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
severe abd pain Unregistered Ortho Evra 5 06-16-2008 04:18 AM
Severe reaction James Extraneal 0 09-13-2007 05:08 PM
severe hip pain Joanne Griffin Actonel 0 09-06-2007 09:10 PM
severe leg cramps Janet Zetia 0 12-03-2005 06:00 AM
Severe leg cramps Joni Zetia 0 07-06-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:41 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.